Journal d’Analyse Mathématique

, Volume 87, Issue 1, pp 187–198

Mixed norm estimates for a restricted X-ray transform

Authors

    • Department of MathematicsUniversity of California
  • M. Burak Erdogan
    • Department of MathematicsCalifornia Institute of Technology
Article

DOI: 10.1007/BF02868473

Cite this article as:
Christ, M. & Erdogan, M.B. J. Anal. Math. (2002) 87: 187. doi:10.1007/BF02868473
Download to read the full article text

Copyright information

© Hebrew University of Jerusalem 2002